# SDR YENA2023121501581

- Difficulty date: December 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 03228
- Aircraft time: 60,561 hours, 21,855 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#471, LGA-FLL. 'FUME EVENT AT 6000 FT LEVEL OFF PACKS 1 AND 2 ON. PROMINENT IN FLIGHT DECK FDW AND AFT GALLEYS; PLEASE REFER TO CORRECTIVE ACTIONS AND INSPECTIONS ACCOMPLISHED ON L/P 3867592 ITEMS 1 (W/O 1299560 SERVICE CHECK, APU WASH, APU COMP CLEANING, ECS DECON ACCOMPLISHED) AND 2 INFO NOTICE 2017-T015-J COMPLIED WITH.'
